Please can anyone help me?
I started taking Cilest again in August 2012 and I spotted for the first month of taking it. Everything seemed to claim down. However, I went away for a week in June 2013 and I had to carry on taking the pill for an extra week. That’s when the problem started of needing a wee all the time (like when someone is due on and that pressure feeling)
In October of that year, the feeling was exactly like when I was on the pill injection when I was 20 and I kept having the injections till about 3 years later when I couldn’t cope with my mood swings and the doctor said it was because of estrogen. He gave me estrogen tablets that I took orally to try and my mood didn’t change so I stopped the injections and went on Cilest. I was fine for 3 years and I started spotting so the doctor said to have a break. This was in 2003.
I thought it was a water infection or something wrong with my bladder as I didn’t have the feeling when I was on the Cilest the first time around. So, the doctor has been treating me for Overactive Bladder and I was finding that the feeling stopped when I had a week break from the pill. The doctor put me on the pill that continues without any breaks and it made the feeling worse as I couldn’t have a drink without needing a wee which was exactly how I was on the pill injections.
Now, I haven’t had any type of pill for 4 years and the feeling is still there but not as bad – more like an 8 then a 10. Also, it’s like something is stuck in the urethra and the area feels swollen. These feelings seem to be only happening for 2 weeks after my periods. The week before my periods is 90% fine and when I’m actually on the feeling goes. 6 months ago, I was spotting for 3 days and I finally came on. However, after 3 days I stopped bleeding and the feeling came back for 2 or 6 hours then it went and I started bleeding again only for about 2 hours if that.
When I went for my smear 7 months ago, the doctor said I had a lot of discharge but to me it wasn’t coming out for some reason.
It feels like I get the feeling prior to seeing discharge but it might not be straight away – it can be 3 hours or 4 days. I can’t cope with it anymore.
Since then, I have been taking Vagifem 10mg Twice a week for 10 weeks and my symptoms aren't getting any better.
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.